# SDR DALA2014101705605

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 66,142 hours, 28,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF EMERGENCY LIGHT SYSTEM TEST ON CIDS PANEL.  FAULTED EPSU EXT LOAD AFT L.  MAINTENANCE REPLACED AFT L EPSU AND FUNCTIONAL CHECK WAS NORMAL AND R2 DOOR EXIT SIGNS ILLUMINATED.
